# SDR UIEA2019081214998

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,846 hours, 11,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: LEFT PACK TEMP.  PERFORMED FIM 21-51 FT 806. FOUND NO DEFECTS, PACK OPERATES NORMALLY. PERFORMED BITE PER FIM 21-51 FT 803 AND FOUND NO ACTIVE OR PREVIOUS FAULTS. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
